Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Bad cold, sore throat. Had heart burn before. Prescribed Carafate. Reason for burning in throat?

A few months back I was stopped in my tracks by a horrible feeling in my chest. It radiated into my left arm, shoulder and throat. I immediately went to the ER. They did all kinds of heart tests, kept me for 2 nights to monitor me and then released me. They found no evidence of a heart problem. I followed up with a nuclear stress test which was normal. Now a few months ago I get this terrible burning in my throat, almost like heartburn . I have been on protonix for years but this type of burning is not being helped by protonix. I went to the GI dr and he put me on carafate thinking it may be bile reflux . Today I woke up sick with a bad cold and bad sore throat. This must have aggrivated whatever the other problem is because I have that awful feeling in my chest with the burning. I am really scared.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
its worth revisiting your cardiologist. Prinzmetal anginas could present as such too. An examination of your throat is needed to exclude an ENT cause.
However, seek the opinion of your cardiologist for it could something else or for more comprehensive care,
Thanks and best regards,
Luchuo, MD.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor